BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Time decay for the solutions of a nonlinear Dirac equation in one space dimension

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1986

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Ricerche Mat.

Publication Identifiers
ISSN - 0035-5038

Edition
Ric. Mat. Formerly: Ricerche Mat.
Volume
35
Number
2

Starting page
309
Last page
316


Export

APA
Dias, João-Paulo, Mário Figueira, (1986). Time decay for the solutions of a nonlinear Dirac equation in one space dimension. Ricerche Mat., 35, 309-316. ISSN 0035-5038. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "Time decay for the solutions of a nonlinear Dirac equation in one space dimension" in Ricerche Mat., vol. 35, pp. 309-316, 1986.

BIBTEX
@article{46629, author = {Dias, João-Paulo and Mário Figueira}, title = {Time decay for the solutions of a nonlinear Dirac equation in one space dimension}, journal = {Ricerche Mat.}, year = 1986, pages = {309-316}, volume = 35 }